# SDR NOCA201207100002

- Difficulty date: June 12, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B MAIN FLAP CENTER AFT FLAP HINGE I/B FLANGE ON THE MAIN FLAP IS CRACKED.  REPAIRED LEFT WING I/B MAIN FLAP HINGE I/B FLANGE IAW SRM 57-53-02.
